MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN. 3; VANCOMYCIN ASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN. 3; VANCOMYCIN ASSAY
Catalog Number 08058849190
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable online tdm vancomycin gen.3 results from the cobas c 503 analytical unit for one patient.Sample 1's initial result was 23 ug/ml.The first repeat result was 1.52 ug/ml, accompanied by a data flag.The second repeat result was 13.3 ug/ml.This sample was sent to another laboratory, and the result on an unspecified analyzer was 50 ug/ml.The sample was repeated after a 1:2 dilution, and the result was 44 ug/ml.Sample 2's initial result was 7 ug/ml.The first repeat result was 0.0839 ug/ml, accompanied by a data flag.The second repeat result was 19.9 ug/ml.Sample 3's initial result was 4 ug/ml.Sample 4's initial result was 2.11 ug/ml, accompanied by a data flag.The repeat result was 17.2 ug/ml.Two of the samples were ran on the cobas c 503 analytical unit.The other two samples were ran on a different module that was not specified.
 
Additional Manufacturer Narrative
The calibration results were acceptable.A field service engineer (fse) evaluated the instrument and was unable to determine a root cause for the issue.The fse indicated that a sample issue could be present.The customer diluted the patient samples using the prescribed diluent and dilution factor; valid assay results were obtained.A further investigation was not possible as the patient sample is not available for investigation.

Brand Name
ONLINE TDM VANCOMYCIN GEN. 3
Common Device Name
VANCOMYCIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24324670
Report Number1823260-2026-00503
Device Sequence Number18654333
Product Code LEH
UDI-Device Identifier07613336121627
UDI-Public07613336121627
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058849190
Device Lot Number879771
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"ND-5S"; ROCEPHIN
Patient SexUnknown